Question......Problems With Throat / White Things All Over ????? Anyone Else/ Am On Remicade

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

dhardi44
New Member


Date Joined Jun 2007
Total Posts : 10
   Posted 3/16/2009 8:02 PM (GMT -7)   
has anyone had  any problems with there throat.
I have white things all over my throat.
I am on Remacaide every 6 to 8 weeks Have been taking it for about a year.
 
Thanks Donna
 
**Hi Donna .added a title to your thread so you will/should get more answers:if you want to have it worded differently then edit and put your own words in......Just trying to help you out here'..........LYN
 
 

Post Edited By Moderator (Howlyncat) : 3/17/2009 1:07:15 PM (GMT-6)


patientspiders
Veteran Member


Date Joined Jul 2005
Total Posts : 733
   Posted 3/16/2009 8:51 PM (GMT -7)   
I was on Remicade for a long time and never experienced any symptoms in my mouth/throat like that. With it being cold/flu/germ season, maybe it's something unrelated to your meds? Do the white things hurt?
27f, dx'd CD July '05 after 6 fistula/abscess surgeries
Remicade '05 through '08, with no other maintenance meds
Noticing a real difference with a Gluten-Free diet.
Currently on:
Cimzia (loading doses 2-12-09)
Probiotics, Digestive Enzymes, and Prednisone


ImaKeeper
Regular Member


Date Joined Nov 2007
Total Posts : 51
   Posted 3/17/2009 12:29 AM (GMT -7)   
when you said white things the first thing I thought of was thrush, also probably because Im dealing with it at the moment..dont think it has anything to do with the remicade I know mine is from being on a months worth of antibiotics, other than that I dont know what else it could be...
currently taking

pentasa, hyocosamine, zofran, acphix,ativan,advair inhaler and started Remicade back in May
 
LIVE YOUR LIFE IN SUCH A WAY THAT WHEN YOUR FEET HIT THE FLOOR IN THE MORNING...SATAN SHUDDERS & SAYS: "OH SH$% ,SHE'S AWAKE!"
 
I DON'T HAVE A SHORT ATTENTION SPAN, I JUST... OH LOOK A KITTY..


yellowfin43
Regular Member


Date Joined Aug 2008
Total Posts : 305
   Posted 3/17/2009 7:41 AM (GMT -7)   
Since Remicade lowers our immune response it could be Thrush. I had it as well right after my last hospital stay when I started Remicade. It seemed easy to remedy. I used a bubblegum tasting antibiotic that I had to swirl in my mouth and then swallow. It cleared up in a week. Good luck. Tony
Crohns 30 years. Ileostomy for 15 years. Symptom free for 14 years until 6 months ago. Now on Remicade and iron. Feeling like a champ!
God Bless. Tony


LMills
Veteran Member


Date Joined Apr 2008
Total Posts : 1753
   Posted 3/17/2009 12:31 PM (GMT -7)   
Sounds like thrush to me too, but I got a pretty severe case from antibiotics. I know that diflucan gets rid of it really quickly, but I would ask your doctor as soon as you can anyway.
20 years old, Diagnosed with moderate to severe Crohn's and Colitis in May of 2008.
Currently taking:
Prednisone 10 mg, pentasa 2 pills 4x a day, bentyl as needed, omeprazole in the morning, prenatal multivitamin, humira every other week, and Align probiotics given to me by my GI.
Surgery for ectopic pregnancy most likely the result of severe Crohn's inflammation in July of 2008.
Diet almost completely without refined sugars, wheat, flour, gluten, high lactose dairy, and/or junk food in general.
Learning how to live again.
"He who has a why to live for can bear with almost any how."


Miss3
Regular Member


Date Joined Sep 2008
Total Posts : 97
   Posted 3/17/2009 5:35 PM (GMT -7)   
I got thrush the very next day after my first remi infusion and also right after the second infusion.
 
Miss
36 yr. old homeschooling mom of 3
Diagnosed Crohn's 06/08, then UC 08/08
Asacol made me worse, reactions to Remicade
Currently taking LDN, feeling pretty good
Probiotic, Omega 3, Digestive enzymes


nawlinscate
Veteran Member


Date Joined Jan 2007
Total Posts : 656
   Posted 3/17/2009 6:22 PM (GMT -7)   
Definitely thrush! I'm on 6-MP, and I got a good, solid case of thrush when I was put on an antibiotic. The drug that you need is NYSTATIN. It's a decent-tasting solution that you swush around your mouth for however long the labels says to do so. Then you spit it out (don't swallow it!). It works fantastically well and very quickly. The thrush is gone within a day or so.

Thrush is marked by white patches in your mouth. It may make things taste fizzy or weird; eventually, it begins to hurt. They used to paint the thrush with gentian violet (which you can get without a prescription)--but my pharmacist told me I'd do much better with prescribed Nystatin. Call your doctor ASAP!!

randynoguts
Veteran Member


Date Joined Jan 2003
Total Posts : 6050
   Posted 3/17/2009 6:34 PM (GMT -7)   
do they hurt? if so they are most likly apthos ulcers. a common crohns affliction. look it up and see if the pictures match what your seeing.
randynoguts 



     http://www.geocities.com/randynogutsweb/

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 11:44 AM (GMT -7)
There are a total of 2,735,967 posts in 301,341 threads.
View Active Threads


Who's Online
This forum has 151440 registered members. Please welcome our newest member, Ian88.
261 Guest(s), 12 Registered Member(s) are currently online.  Details
DotiW, blueberrymuffin, wthj53, tickcheckguy, ROXY68, Girlie, dbwilco, Ariel Smith, poohcheez, Mustard Seed, Traveler, Tall Allen


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer